# SDR HNAA2018022600042

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 51,966 hours, 58,309 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLT AT ABOUT 8K, FUMES IN CABIN AROUND ROW 6, FLT ATTENDENT TURNED CABIN LIGHTS OFF, NO CHANGE. SELECTED NR 2 BLEED AND NR 1 PACK OFF SMELL DISAPATED WHILE AIRCRAFT WAS DEPRESSURIZING. FOUND O/H LIGHT AT ROW 8A/C BURNT OUT. INSP LIGHT FIXTURE, NO DEFECTS NOTED. RELAMPED OPS CHECK GOOD. GROUND RAN A/C WITH BLEEDS AND PACKS ON, NO FUMES NOTED. OK FOR SERVICE AT THIS TIME.
